MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 300-10-15
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a couple of days after surgery, this 75 y/o female patient left shoulder originally had an exactech reverse shoulder implanted (approx.7 months ago), it became infected so the surgeon decided to take everything out and let it heal.Last week we used a trauma long stem and cta head.Unfortunately, the patients soft tissues didn¿t allow the cta head to be to proud and put pressure on the sutures superiorly.The surgeon used a size 7mm standard stem with a 38mm cta head to help reduced pressure on the soft tissues.The 7mm stem was cemented in.Patient was last known to be in stable condition following the event.Devices are not returning.First event stated is captured in 1038671-2022-00706 / case-(b)(4).
 
Additional Manufacturer Narrative
Concomitant device(s): 300-20-02, (b)(4) - equinox square define screw drive kit.306-01-08, (b)(4) - equinoxe, humeral long stem 8mm 175mm.310-22-47, (b)(4) - cta humeral head tall, 47mm.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and previous joint infection.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14841384
Report Number1038671-2022-00740
Device Sequence Number2351505
Product Code KWT
UDI-Device Identifier10885862079381
UDI-Public10885862079381
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2026
Device Model Number300-10-15
Device Catalogue Number300-10-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale